MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS LOTUS MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS LOTUS MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11574100
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: initial actions (corrective and/or preventive): currently, no general problem has been detected for the installed base which requires an immediate action.Manufacturer's preliminary results and conclusion: the root cause for the issue has not yet been determined.The investigation is ongoing.A supplemental report will be submitted to the fda if additional information is obtained after the completion of the investigation.
 
Event or Problem Description
Siemens healthineers became aware of an event associated with the luminos lotus max system.The customer communicated when tilting the system from a vertical to horizontal position, the x-ray tube contacted the ceiling.The ceiling plate lifted without any damage or deformation of the x-ray tube.The system was being prepared for an examination and there was no patient on the table at the time of the event.There were no injuries resulting from the event.In a worst-case scenario, if the event issue were to recur, serious injury could result from falling parts.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.It was stated that when tilting the system from vertical to horizontal position the x-ray tube contacted with the ceiling.It was further communicated that no error messages were displayed.The investigation at customer site performed by the service engineer identified that the ceiling height was measured incorrectly during installation.The actual room height is five centimeters lower than originally measured.Therefore, the incorrect value was stored in the room configuration.In general, correctly measured distances are the foundation for a correct working collision calculation.An incorrectly configured ceiling height is directly related to this collision calculation.The correct measurement and configuration are described in the start-up instruction in chapter 4.3.This document was checked and found to be sufficient.Based on the available investigation results it was determined that the incorrect room height measurement resulted in an incorrect room configuration.The collision model was calculated with the room height higher than it actually is.Thus, the system was allowed to drive closer to the ceiling than intended and the tube could touch the ceiling.No system malfunction could be identified.The system is now fully functional with the correct room configuration parameters.The complaint has been closed this statement.

Brand Name
LUMINOS LOTUS MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key22800256
Report Number3004977335-2025-00097
Device Sequence Number15650774
Product Code OWB
UDI-Device Identifier04056869269931
UDI-Public(01)04056869269931
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11574100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown